Jump to ContentJump to Main Navigation

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

12 Issues per year

IMPACT FACTOR increased in 2014: 1.432
Rank 22 out of 310 in category Mathematics in the 2014 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR): 3.437
Source Normalized Impact per Paper (SNIP): 1.663

Mathematical Citation Quotient 2013: 1.32



Volume 2015, Issue 703 (Jun 2015)


Page i

Published Online: 06/01/2015

The circle method and non-lacunarity of meromorphic modular forms

Gun, Sanoli / Oesterlé, Joseph

Page 1

Published Online: 07/02/2013

Regularized theta liftings and periods of modular functions

Bruinier, Jan H. / Funke, Jens / Imamoḡlu, Özlem

Page 43

Published Online: 06/18/2013

Perelman's entropy functional at Type I singularities of the Ricci flow

Mantegazza, Carlo / Müller, Reto

Page 173

Published Online: 06/22/2013

Heat flow, weighted Bergman spaces, and real analytic Lipschitz approximation

Bauer, Wolfram / Coburn, Lewis A.

Page 225

Published Online: 03/31/2015

Comments (0)

Please log in or register to comment.